# SDR CALA2013110592676

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 51,259 hours, 12,631 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Condition: Failed
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COCKPIT ETOPS CHECK FOUND WW FIRE INDICATION FO SIDE PANEL INOPERATIVE.  DEFERRED WW INDICATION IAW MEL 2617A.  R & R RELAY K693, OPERATIONS CHECKED GOOD IAW WDM 26-17-11.
